# SDR AALA202307186750

- Difficulty date: June 2, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR SEAT SEAT TRACK AT FR 20 AND +Y1292. REPLACED SEAT TRACK PER SRM 51-42-11.
